RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 4(94), Pages 129–135 (Mi umn6740)  

This article is cited in 2 scientific papers (total in 3 papers)

Scientific notes and problems

The approximate evaluation of Wiener integrals

V. S. Vladimirov


Full text: PDF file (553 kB)

Bibliographic databases:

Document Type: Article
Received: 10.02.1959

Citation: V. S. Vladimirov, “The approximate evaluation of Wiener integrals”, Uspekhi Mat. Nauk, 15:4(94) (1960), 129–135

Citation in format AMSBIB
\Bibitem{Vla60}
\by V.~S.~Vladimirov
\paper The approximate evaluation of Wiener integrals
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 4(94)
\pages 129--135
\mathnet{http://mi.mathnet.ru/umn6740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124087}
\zmath{https://zbmath.org/?q=an:0215.53503}


Linking options:
  • http://mi.mathnet.ru/eng/umn6740
  • http://mi.mathnet.ru/eng/umn/v15/i4/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, “Quasiclassical expansion of the Euclidean $P(\varphi)_2$ model”, Theoret. and Math. Phys., 39:3 (1979), 477–480  mathnet  crossref  mathscinet  isi
    2. V. P. Maslov, A. M. Chebotarev, “On random fields corresponding to the BBGKY, Vlasov, and Boltzmann hierarchies”, Theoret. and Math. Phys., 54:1 (1983), 48–55  mathnet  crossref  mathscinet  isi
    3. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:138
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019